# SDR SWIA201229352

- Difficulty date: January 21, 2012
- Submitted: January 26, 2012
- Operation: Air carrier
- Aircraft: N616QX
- Make and model: Cndair CL6002C10
- Aircraft serial: 10128
- Aircraft time: 21,639 hours, 15,864 cycles
- System (JASC): 2215 · Autopilot Main Servo
- Part: Servo
- Condition: Malfunctioned
- Location: Aileron
- Stage of operation: UK
- How discovered: O
- Nature of condition: F
- Precautionary procedure: K

## Discrepancy

THE AILERONS SEEMED TO JAM.  (FLT 4497)  REPLACED AILERON SERVO.
